# SDR SIMA20160807001

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 43,472 hours, 37,031 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON PUTTING GEAR DOWN FOR FINAL APPROACH, EICAS MESSAGE BRAKE DEGRADE. WENT AROUND DID AOM1 CHECKLIST. DECLARED EMERGENCY AND LANDED WITHOUT INCINDENT.   PERFORMED MAIN BRAKE FUNCTIONAL CHECK IAW AMM 32-41-00.  FNC FAILED AT STEP J.2.H.  CONTINUED FROM AMM 32-41-00. STEP J2H, PASS FNC OF MAIN BRAKE SYSTEM.  UTILIZE BRAKE FIELD ANALYZER IAW 32-41-00.  NO FAULT NOTED.  PERFORM HIGH SPD TAXI WITH FLT CREW.  NO MESSAGE NOTED.
